# SDR DXTA200803108

- Difficulty date: June 8, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600327
- Engine: Pwc JT15D5D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN.  REMOVED GNS-XL FMS CDU.  INSTALLED CUSTOMER SUPPLIED (REPAIRED) UNIT.  SYS OPS CK GOOD IAW GNS-XL FMS INSTALLATION MANUAL.
